# SDR AU970147

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2605759A
- Condition: Fractured
- Location: Wheel/Ski/Float
- Component: Bendix, WHEEL
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 MAIN WHEEL CENTRE HUB FAILED. DAMAGE TO BRAKE AND WHEEL BEARING. FUSE PLUG MELTED AND TYRE DEFLATED.
